American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] I. Kupka. Geometric theory of extremals in optimal control problems. I. The fold and Maxwell case . Trans. Amer. Math. Soc. 299 (1987) 225-243. MR 869409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Shyūichi Izumiya and Sachiko Matsuoka. Notes on smooth function germs on varieties . Proc. Amer. Math. Soc. 97 (1986) 146-150. MR 831404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Wojciech Kucharz. Examples in the theory of sufficiency of jets . Proc. Amer. Math. Soc. 96 (1986) 163-166. MR 813830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Steven C. Ferry and Arthur G. Wasserman. Morse theory for codimension-one foliations . Trans. Amer. Math. Soc. 298 (1986) 227-240. MR 857441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Marek Kossowski. Fold singularities in pseudo-Riemannian geodesic tubes . Proc. Amer. Math. Soc. 95 (1985) 463-469. MR 806088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Angelo Barone Netto. Jet-detectable extrema . Proc. Amer. Math. Soc. 92 (1984) 604-608. MR 760952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] J. W. Bruce and P. J. Giblin. An elementary approach to generic properties of plane curves . Proc. Amer. Math. Soc. 90 (1984) 455-458. MR 728368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] James Damon. The unfolding and determinacy theorems for subgroups of ${\scr A}$ and ${\scr K}$. Memoirs of the AMS 50 (1984) MR 748971.
Book volume table of contents

[39] Claude André Roche. Real relative cohomology of finite-codimension germs. Bull. Amer. Math. Soc. 7 (1982) 596-598. MR 670134.
Abstract, references, and article information
View Article: PDF

[40] Ralph J. Herbert. Multiple points of immersed manifolds. Memoirs of the AMS 34 (1981) MR 634340.
Book volume table of contents

[41] Yieh Hei Wan. Generic deformations of varieties . Trans. Amer. Math. Soc. 259 (1980) 107-119. MR 561826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] S. J. Blank and C. Curley. Desingularizing maps of corank one . Proc. Amer. Math. Soc. 80 (1980) 483-486. MR 581010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Jacek Bochnak and Wojciech Kucharz. Sur les germes d'applications differentiables \`a singularit\'es isol\'ees . Trans. Amer. Math. Soc. 252 (1979) 115-131. MR 534113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Yieh Hei Wan. On the algebraic criteria for local Pareto optima. II . Trans. Amer. Math. Soc. 245 (1978) 385-397. MR 511417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2